Refinements of the Cauchy–Bunyakovsky–Schwarz inequality for functions of selfadjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Refinements of the Cauchy–Bunyakovsky–Schwarz inequality for functions of selfadjoint operators in Hilbert spaces. Linear and Multilinear Algebra, 59 (7). pp. 711-717. ISSN 0308-1087 (print) 1563-5139 (online)

Abstract

Some inequalities for continuous functions of selfadjoint operators in Hilbert spaces that improve the Cauchy–Bunyakovsky–Schwarz inequality, are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7636
DOI https://doi.org/10.1080/03081081003743008
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22861, selfadjoint operators, Cauchy–Bunyakovsky–Schwarz inequality, Milne's inequality, Callebaut's inequality, functions of selfadjoint operators
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login